×

zbMATH — the first resource for mathematics

Lauricella’s hypergeometric function \(F_ D\). (English) Zbl 0122.06704

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Appell, P; Kampéde Fériet, J, Fonctions hypergéométriques et hypersphériques; polynomes d’Hermite, (1926), Gauthier-Villars Paris · JFM 52.0361.13
[2] Lauricella, G, Sulle funzioni ipergeometriche a più variabili, Rend. circ. mat. Palermo, 7, 111-158, (1893) · JFM 25.0756.01
[3] Carlson, B.C, Some series and bounds for incomplete elliptic integrals, J. math. and phys., 40, 125-134, (1961) · Zbl 0113.28103
[4] Darboux, G, ()
[5] Erdélyi, A; Magnus, W; Oberhettinger, F; Tricomi, F.G, ()
[6] Whittaker, E.T; Watson, G.N, Modern analysis, (1927), Cambridge Univ. Press · Zbl 0108.26903
[7] Appell, P, Sur une équation linéaire aux dérivées partielles, Bull. sci. math., 6, 314-318, (1882), part 1 · JFM 14.0300.01
[8] Truesdell, C.A, An essay toward a unified theory of special functions based upon the functional equation \(∂F(z, a)∂z = F(z, a + 1)\), (1948), Princeton Univ. Press
[9] Erdélyi, A, Hypergeometric functions of two variables, Acta math., 83, 131-164, (1950) · Zbl 0041.39402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.